Hi, I am hyperthyroid and I see pin sized red spots on my skin as well. They do not itch. I am currently on an antithyroid pill called propyl-thyracil, and pin sized red spots are listed as a rare side effect, maybe you should check out the side effects on your current medicine. Hope you are feeling better.
Boy, am I dense some days. When I first read your heading, I read it as ‘Red Pin’ - as in that red dress pin promoting women’s heart health. I couldn’t relate to those size spots; they sounded huge, poor thing…
But now that it’s sunk in that you’re talking about red pin size spots, exactly what you said, I can relate.
I’ve always had them come and go all my life. Since I had my TT, two have appeared above the scare and another one is off near the clavicle. One has at least faded somewhat so I’m hoping the others do the same. None of my drs seem phased seeing them there. I sometimes wonder if they have to do with trauma to the skin, since they weren’t in that area before being cut there.
I’ve tuned into several things over the years about them but never saw anything conclusive. Some info, mostly coming from folk medicine has said: they have to do with liver function; they represent a poor diet (not true in my case; I eat well); they represent a poor digestive track; they represent the body taking care of itself.
I’m hoping that last one is true. I don’t worry about them too much but your question has prompted my curiosity to look them up. I will share if I find anything interesting. Please do the same. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.